# SDR DALA13010879245

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 29,770 hours, 26,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX UPPER SURFACE LT SIDE UPPER CHORD CRACKED AT FORWARD FASTENER GOING VERTICAL APPROX STA 913, LBL 48.   CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW ERA 498192-14MA AND SRM 51-30-02.
